Volume 12, Number 3

Articles in the Issue:

Review Article:
Jia-chang Sun
A Fast Parallel Algorithm of Bivariate Spline Surfaces
J. Comp. Math., 12 (1994), pp. 195-202. Abstract
pdf
Full Article

Yeyios A.K. and Psimarni A.
Optimum Modified Extraploated Jacobi Method for Consistently Ordered Matrices
J. Comp. Math., 12 (1994), pp. 203-212. Abstract
pdf
Full Article

Xing-ye Yue
Numerical Analysis of Nonstationary Thermistor Problem
J. Comp. Math., 12 (1994), pp. 213-223. Abstract
pdf
Full Article

Zhen Han and Long-jun Shen
A Better Difference Scheme with Four Near-Conserved Quantitles for the KDV Equation
J. Comp. Math., 12 (1994), pp. 224-234. Abstract
pdf
Full Article

Wang-yao Li
Symplectic Multistep Methods dor Linear Hamiltonian Systems
J. Comp. Math., 12 (1994), pp. 235-238. Abstract
pdf
Full Article

Ying-guang Shi
(0,1,,m-2,m) Interpolation for the Laguerre Absissas
J. Comp. Math., 12 (1994), pp. 239-247. Abstract
pdf
Full Article

Jun-bin Gao and Shih TM
Modified Shape Functions for Specht's Plate Bending Element
J. Comp. Math., 12 (1994), pp. 248-258. Abstract
pdf
Full Article

Yun-qing Huang
Time Discretization Schemes for an Integro-Differential Equation
J. Comp. Math., 12 (1994), pp. 259-264. Abstract
pdf
Full Article

Zai-jiu Shang
Construction of Volume-Preserving Difference Schemes for Source-free Systems via Generting Function
J. Comp. Math., 12 (1994), pp. 265-272. Abstract
pdf
Full Article

Jodar Lucas, Morera Jose Luis and Rubio Gregoria
Multistep Mehods for a Class of Higher Order Differential Problems: Convergence and Error Bounds
J. Comp. Math., 12 (1994), pp. 273-290. Abstract
pdf
Full Article